Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 242, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:07 PM CDT for 6 counties in Missouri. It was in force for 38 min. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2018, 6:07 PM CDT (23:07 UTC)
- Expired
- Jul 19, 2018, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 20 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:22 PM CDT | TSTM WND GST 68 | Republic, MO | 68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC, MO - MEASURED. |
| Jul 19, 6:23 PM CDT | TSTM WND DMG | 1 Ese Republic, MO | MILLER PARK AT HOLE 12 OF DISK GOLF COURSE. THREE TO FOUR INCH TREE SNAPPED AT THE BASE. DELAYED REPORT. TIME BASED ON RADAR ESTIMATE. |
| Jul 19, 6:23 PM CDT | TSTM WND DMG | 1 Se Republic, MO | EST 65-70 MPH WIND GUSTS ON SOUTH SIDE OF REPUBLIC NEAR MILLER AND LYNN; FEW TREES DOWN AND MINOR SHINGLE DAMAGE TO COUPLE OF HOMES. |
| Jul 19, 6:25 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | PICTURES VIA SOCIAL MEDIA OF LARGE TREE BRANCH THROUGH ROOF OF HOUSE NEAR PLAINVIEW RD AND FARM ROAD 137. |
| Jul 19, 6:25 PM CDT | TSTM WND DMG | 2 Ese Springfield, MO | REPORT OF A 12-24 INCH TREE SNAPPED IN HALF AT SUNSHINE & MADRID STREETS IN SPFD. |
| Jul 19, 6:25 PM CDT | TSTM WND GST 46 | Springfield Downtown Ai, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM SPRINGFIELD DOWNTOWN AIRPORT TO TSTM WND GST. MESONET STATION F2903, SPRINGFIELD DOWNTOWN AIRPORT. |
| Jul 19, 6:25 PM CDT | NON-TSTM WND GST 46 | Springfield Downtown Ai, MO | MESONET STATION F2903, SPRINGFIELD DOWNTOWN AIRPORT. |
| Jul 19, 6:28 PM CDT | TSTM WND GST 40 | 2 Ese Springfield, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 ESE SPRINGFIELD TO TSTM WND GST. MESONET STATION E6938, 2 ESE SPRINGFIELD. |
| Jul 19, 6:28 PM CDT | NON-TSTM WND GST 40 | 2 Ese Springfield, MO | MESONET STATION E6938, 2 ESE SPRINGFIELD. |
| Jul 19, 6:29 PM CDT | TSTM WND GST 54 | Battlefield, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BATTLEFIELD TO TSTM WND GST. MESONET STATION D5746, BATTLEFIELD. |
| Jul 19, 6:29 PM CDT | NON-TSTM WND GST 54 | Battlefield, MO | MESONET STATION D5746, BATTLEFIELD. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 1 Sse Springfield, MO | PICTURE OF LARGE TREE DOWN ON DRIVEWAY OFF OF UNIVERSITY STREET. TIMING ESTIMATED FROM RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2â TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2â TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2ÃÃâ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2â TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2 INCH TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 E Battlefield, MO | REPORT OF A 2’ TREE WENT THROUGH A HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED, AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED ON RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10â IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10â IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10ÃÃâ IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10â IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10 INCH IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | 2 TREES 10 INCH IN DIAMETER SNAPPED. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | SHINGLES BLOWN OFF A HOUSE AT VILLAGE TERRACE & GOLDEN IN SPFD. |
| Jul 19, 6:30 PM CDT | TSTM WND DMG | 3 S Springfield, MO | PICTURE VIA SOCIAL MEDIA OF LARGE TREE UPROOTED AT INTERSECTION OF WALNUT LAWN AND S CAMPBELL. TIMING ESTIMATED FROM RADAR. |
| Jul 19, 6:30 PM CDT | TSTM WND GST 36 | 3 Wsw Springfield, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 3 WSW SPRINGFIELD TO TSTM WND GST. MESONET STATION E8935, 3 WSW SPRINGFIELD. |
| Jul 19, 6:30 PM CDT | NON-TSTM WND GST 36 | 3 Wsw Springfield, MO | MESONET STATION E8935, 3 WSW SPRINGFIELD. |
| Jul 19, 6:35 PM CDT | TSTM WND GST 51 | 5 Ne Springfield, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 NE SPRINGFIELD TO TSTM WND GST. MESONET STATION MO006, 5 NE SPRINGFIELD. |
| Jul 19, 6:35 PM CDT | NON-TSTM WND GST 51 | 5 Ne Springfield, MO | MESONET STATION MO006, 5 NE SPRINGFIELD. |
| Jul 19, 6:36 PM CDT | TSTM WND DMG | 2 Nw Nixa, MO | 6 INCH LIMBS DOWN ALONGSIDE THE ROAD AT NORTH NICHOLAS & TRACKER ROAD IN NIXA, MO. |
| Jul 19, 6:46 PM CDT | TSTM WND DMG | 1 S Highlandville, MO | TREES ARE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 11:22 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1220 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.4
The text
As transmitted.
812
WUUS53 KSGF 192307
SVRSGF
MOC009-043-077-109-209-225-192345-
/O.NEW.KSGF.SV.W.0242.180719T2307Z-180719T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
607 PM CDT THU JUL 19 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southwestern Webster County in southwestern Missouri...
Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Northern Barry County in southwestern Missouri...
Southeastern Lawrence County in southwestern Missouri...
Eastern Greene County in southwestern Missouri...
* Until 645 PM CDT.
* At 606 PM CDT, severe thunderstorms were located along a line
extending from Morrisville to near Ash Grove to 6 miles southeast
of Miller, moving southeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Aurora... Battlefield...
Rogersville... Strafford...
Marionville... Clever...
Sparta... Crane...
Purdy... Billings...
Highlandville... Fremont Hills...
Fordland... Brookline...
Hurley... Spokane...
This includes Interstate 44 between mile markers 69 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3682 9403 3688 9384 3705 9361 3710 9360
3710 9355 3724 9336 3742 9340 3729 9294
3719 9289 3681 9291
TIME...MOT...LOC 2306Z 319DEG 58KT 3746 9340 3731 9351 3717 9373
HAIL...<.75IN
WIND...60MPH
$$
Cramer1 follow-up statement
634
WWUS53 KSGF 192315
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
615 PM CDT THU JUL 19 2018
MOC009-043-077-109-209-225-192345-
/O.CON.KSGF.SV.W.0242.000000T0000Z-180719T2345Z/
Webster MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
615 PM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN WEBSTER...CHRISTIAN...NORTHERN STONE...NORTHERN
BARRY...SOUTHEASTERN LAWRENCE AND EASTERN GREENE COUNTIES...
At 615 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Pleasant Hope to 6 miles west of
Springfield to near Billings, moving southeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Aurora... Battlefield...
Rogersville... Strafford...
Marionville... Clever...
Sparta... Crane...
Purdy... Billings...
Highlandville... Fremont Hills...
Fordland... Brookline...
Hurley... Spokane...
This includes Interstate 44 between mile markers 69 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3682 9403 3688 9384 3705 9361 3710 9360
3710 9355 3724 9336 3742 9340 3729 9294
3719 9289 3681 9291
TIME...MOT...LOC 2315Z 319DEG 58KT 3735 9329 3720 9340 3706 9362
HAIL...<.75IN
WIND...70MPH
$$
CramerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 19, 5:51 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018
.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018
A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.
An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.
A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.
Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.
.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018
An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.
An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018
Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
077>080-088>091-093>096-101>105.
KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...LindenbergHazardous weather outlook, Jul 19, 2:10 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 210 PM CDT Thu Jul 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 210 PM CDT Thu Jul 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. Elevated excessive heat risk. DISCUSSION... Scattered storms are occurring from central Missouri to the northwest into northeastern Kansas this afternoon. This activity will continue to the slide south and east into this evening. There are outflows also moving south across the area that a few storms could develop along too. Hail up to the size of golf balls and damaging wind gusts up to 70 MPH will be the primary hazards with the most intense storms. Frequent lightning and locally heavy rainfall can also be expected from the storms today. There will be a limited threat for localized flash flooding across central Missouri and the eastern Ozarks. A few storms may linger into the overnight hours. Heat index values of 100 to 110 degrees will continue to occur into early this evening along and west of the Highway 65 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Afternoon and early evening heat indices of 95 to 105 degrees will occur again on Friday with the hottest readings across far southern Missouri and extreme southeastern Kansas. Afternoon heat indices from this weekend into the first half of next week will range from 90 to 100 degrees. Isolated to scattered thunderstorms will remain possible on Friday and Friday night. Frequent lightning, small hail, and brief heavy downpours will be the main potential hazards from these storms. There is then a slight chance for thunderstorms next Tuesday across the eastern Ozarks. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across portions of the Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jul 19, 4:27 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 SSW OSCEOLA 38.02N 93.72W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
ROUTE W DUE TO A POWER LINE ACROSS THE
ROADWAY.
&&
CKRLocal storm report, Jul 19, 4:34 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL APPLETON CITY 38.19N 94.03W
07/19/2018 M1.00 INCH ST. CLAIR MO PUBLIC
QUARTER SIZE HAIL.
&&
TEOLocal storm report, Jul 19, 4:45 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 5 W COLLINS 37.90N 93.71W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
TREES UPROOTED AND LAYING IN DIFFERENT
DIRECTIONS AT THE INTERSECTION OF US 54 AND
HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
RADAR.
&&
SSLLocal storm report, Jul 19, 5:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M55 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
&&Local storm report, Jul 19, 5:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL APPLETON CITY 38.19N 94.03W
07/19/2018 E1.00 INCH ST. CLAIR MO PUBLIC
PEA TO NICKLE TO A FEW QUARTER SIZE HAIL.
&&
TEOLocal storm report, Jul 19, 5:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M56 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:48 PM CDT | Areal Flood Advisory | SGF | Laclede | 6 hr |
| Jul 18, 11:52 PM CDT | Areal Flood Advisory | SGF | Oregon | 9 hr |
| Jul 19, 10:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Jul 19, 11:55 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 65 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 54 min |
| Jul 19, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 67 min |
| Jul 19, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 29 min |
| Jul 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 60 min |
| Jul 19, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 62 min |
| Jul 19, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 54 min |
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more | 45 min |
| Jul 19, 6:32 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 58 min |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.